BibTeX record journals/jct/HollmannLLT98

download as .bib file

@article{DBLP:journals/jct/HollmannLLT98,
  author    = {Henk D. L. Hollmann and
               Jack H. van Lint and
               Jean{-}Paul M. G. Linnartz and
               Ludo M. G. M. Tolhuizen},
  title     = {On Codes with the Identifiable Parent Property},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {82},
  number    = {2},
  pages     = {121--133},
  year      = {1998},
  url       = {https://doi.org/10.1006/jcta.1997.2851},
  doi       = {10.1006/jcta.1997.2851},
  timestamp = {Sat, 19 Oct 2019 19:55:59 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jct/HollmannLLT98},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics